# SDR DALA2025071405291

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 24,933 hours, 2,871 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 4R DOOR HARD TO OPEN AND CLOSE AND ARM/DISARM LEVER.   R/R BEARING ON LOWER RIGHT SIDE OF 4R DOOR PER A330 AMM 52-12-16. OK FOR SERVICE. (1076925)
